# SDR DJFA2010014

- Difficulty date: May 31, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N702FL
- Make and model: Cessna 750
- Aircraft serial: 7500076
- Aircraft time: 7,349 hours, 4,520 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS11704K0137
- Condition: Ruptured
- Location: Nr 3 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, CREW REPORTED A LARGE PUDDLE OF HYD FLUID UNDER THE ACFT.  MX FOUND THE NR 3 BRAKE LINE RUPTURED.  THE LINE WAS REPLACED.
